| Catalog Number |
231035 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the ureteral sheath had poor shape so the guidewire did not pass through the dilator so the flexible part could not be inserted.
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Received (6) photo samples.The photo sample returned shows that the sheath was slightly bent.Visual evaluation of the returned sample noted one opened (with original packaging), ureteral access sheath.Visual inspection of the sample noted that the sheath was slightly bent.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description